RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 4, Pages 102–170 (Mi aa1504)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes

D. V. Korikov, B. A. Plamenevskiĭ

St. Petersburg State University, St. Petersburg, Russia

Funding Agency Grant Number
Dynasty Foundation
Saint Petersburg State University 11.42.1075.2016
Leonhard Euler International Charitable Foundation for Mathematics
Ministry of Education and Science of the Russian Federation


Full text: PDF file (544 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:4, 507–554

Bibliographic databases:

Received: 29.02.2016

Citation: D. V. Korikov, B. A. Plamenevskiǐ, “Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes”, Algebra i Analiz, 28:4 (2016), 102–170; St. Petersburg Math. J., 28:4 (2017), 507–554

Citation in format AMSBIB
\Bibitem{KorPla16}
\by D.~V.~Korikov, B.~A.~Plamenevski{\v\i}
\paper Asymptotics of solutions for stationary and nonstationary Maxwell systems in a~domain with small holes
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 4
\pages 102--170
\mathnet{http://mi.mathnet.ru/aa1504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3604299}
\elib{http://elibrary.ru/item.asp?id=26414197}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 4
\pages 507--554
\crossref{https://doi.org/10.1090/spmj/1462}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401547000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019745251}


Linking options:
  • http://mi.mathnet.ru/eng/aa1504
  • http://mi.mathnet.ru/eng/aa/v28/i4/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Korikov, “Asimptotika sobstvennykh znachenii sistemy Maksvella v oblasti s malymi polostyami”, Algebra i analiz, 31:1 (2019), 18–71  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:275
    Full text:5
    References:33
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019